T Nation

Gaps in TRT - How Bad Will I Feel?


#1

Thanks for bearing with my noob questions.

I started TRT (150mg Cyp / week) about 1 month ago. I am having a lot of anxiety about dependency on TRT, specifically about what will happen if my supply gets interrupted.

My question is, how bad and what effects can I expect if I had to stop TRT for a period of time? (i.e. something like a few months)? From what I’ve read / been told, a good restart for me is unlikely (36 years old, pre-TRT total T was 458, free T at 6.7, SHBH was high at 58.2).

Are there any resources for reading about what will happen if I had to go cold turkey for whatever reason? Or anyone have experience with this?

Again appreciate the help with my questions!


#2

Cold turkey would not be the best idea. Read the top sticky post. In there is an HPTA restart guide.


#3

Thanks - I have read that sticky and all the comments on it.


#4

You really don’t have many options available with high SHBG, high SHBG will create low free T that will only worsen with age. TRT is your only hope plain an simply. A restart will only cause your SHBG to skyrocket. What good is your natural supply if it’s all bound up in SHBG non-bioavailable?


#5

Thanks - I know you answered one of my previous posts too and I appreciate your input.


#6

If you do a restart, stay away from clomid, it raises SHBG. I think nolvadex will work also.